# SDR LR7A06059

- Difficulty date: June 15, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 32,361 hours, 16,753 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Linkage
- Condition: Misrigged
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

NR 3 ENGINE WENT TO FEATHER DURING INFLIGHT NTS CHECK.  NTS GAP ADJUSTED IAW SMP581 CH 61-60.  NR 3 ENGINE CONTROLS RIGGING AND OPS CHECK CARRIED OUT IAW SMP581 76-10.  PROP BETA SCHEDULE AND NTS CHECKS CARRIED OUT.  ENGINE RUN CARRIED OUT SATISFACTORY.
